# SDR UIEA2021032100667

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,356 hours, 19,742 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER  4 ATTEMPTS APU WILL NOT START.     REACHES  25%  777 EGT,  OIL QTY  75%( PERFORMED APU BITE TEST PER 767 FIM TASK 49-11 FAULT TREE 958.  NO DISCREPANCY NOTED, APU  OPERATING  AT  NORMAL CONDITIONS. )
